# SDR SWAA2016032150078

- Difficulty date: March 17, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 63,775 hours, 50,692 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CREASED AT BS 827, BETWEEN STRINGER 27L - 27R.  REPAIRED SKIN IAW SRM.
